MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-LEGACY ONE AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 6400
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
An event involving a cadd pump was reported in which under delivery was identified.The pump was programmed to infuse 110ml at a rate of 0.6 ml/hour and indicated that 100.5 ml had been delivered with 9.5 ml remaining.However, the registered nurse observed that the medication bag contained more than the indicated remaining volume.Pharmacy review confirmed that 27.3 ml of blinatumomab remained in the bag.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 - primary udi number was updated.D7a - single use device was updated.H4 - device mfr date was updated.The suspected device was not received for evaluation.The service history review was performed, and it was confirmed that there was no previous repair noted.The complaint could not be confirmed, and a root cause was unable to be determined.A good faith effort was conducted to retrieve the device from the customer.

Brand Name
CADD-LEGACY ONE AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25081423
Report Number3012307300-2026-04572
Device Sequence Number21474182
Product Code FRN
UDI-Device Identifier10610586019548
UDI-Public(01)10610586019548(11)021127
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K982838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6400
Device Catalogue Number21-6500-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLINATUMOMAB, UNK MFR.
Patient SexUnknown